Positive periodic solutions in shifts δ ± for a nonlinear first-order functional dynamic equation on time scales
Articles > Article · 2014
Authors: Erbil ÇETİN
Advances in Difference Equations, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 2014
DOI: 10.1186/1687-1847-2014-76
Summary
Let be a periodic time scale in shifts with period . We consider the existence of positive periodic solutions in shifts for the nonlinear functional dynamic equation of the form using the cone theory techniques. We extend and unify periodic differential, difference, h-difference and q-difference equations and more by a new periodicity concept on time scales. MSC:34N05, 39A12, 35B10.